# SDR IPXA2015030486661

- Difficulty date: February 19, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 90,637 hours, 16,073 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: AEA7051502
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CCLG, RT TRUNION FWD PILLOW BLOCK BOLT HOLE ID CORRODED REPAIRED BOLT HOLE ID IAW EA 011-5340-01-A5761 REV IR AND EO MD11-5340-56869-A.
